# SDR 2007UALA00092

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 29,656 hours, 11,333 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST ON PTP PANEL, SHOWS EPSU R UNIT.    REPLACED EPSU AT RIGHT OVERWING.
